# SDR SWIA202163684

- Difficulty date: October 25, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LH WING, SLAT TRACK 1-2 SIDE ROLLER O/B FWD LOCATION IS OUT OF LIMITS AND REQUIRES REPLACEMENT.    (C CHECK RO 01-05-2022)   REMOVED AND REPLACED WITH A NEW SERVICEABLE SLAT TRACK 1-2 SIDE ROLLER (P/N: CC670-12048-3) AT THE O/B FWD LOCATION IAW CRJ700 AMM 27-81-44-000/400-801-A01. OPERATIONAL TEST IS GOOD AT THIS TIME.
